Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 4, NWS Houston/Galveston, TX

April 17, 20095 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at Apr 17, 2009, 3:38 PM CDT for 5 counties in Texas. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2009, 3:38 PM CDT (20:38 UTC)
Expired
Apr 17, 2009, 5:30 PM CDT
In force
112 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Austin County, TX, Colorado County, TX, Fort Bend County, TX, Waller County, TX, Washington County, TX

The radar

The Ft Hood radar (KGRK), 121 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.6 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2009-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2009-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2605 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KHGX 172038
FFWHGX
TXC015-089-157-473-477-172230-
/O.NEW.KHGX.FF.W.0004.090417T2038Z-090417T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
338 PM CDT FRI APR 17 2009

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  AUSTIN COUNTY IN SOUTHEAST TEXAS...
  NORTHERN COLORADO COUNTY IN SOUTHEAST TEXAS...
  NORTHWESTERN FORT BEND COUNTY IN SOUTHEAST TEXAS...
  SOUTHWESTERN WALLER COUNTY IN SOUTHEAST TEXAS...
  WESTERN WASHINGTON COUNTY IN SOUTHEAST TEXAS...

* UNTIL 530 PM CDT

* AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT FLASH FLOODING WAS LIKELY FROM A THUNDERSTORM NEAR COLUMBUS.
  6 TO 10 INCHES OF RAIN HAS ALREADY FALLEN OVER PARTS OF THESE
  COUNTIES AND AN ADDITIONAL 1 TO 3 INCHES OF RAIN WILL BE POSSIBLE   
  BY 430 PM.  

* LOCATIONS IN THE FLOOD WARNING INCLUDE BUT ARE NOT LIMITED TO   
SHELBY...QUARRY...NEW ULM...INDUSTRY...FRELSBURG...CAT SPRING... 
WEIMAR...SIMONTON...SEALY...SAN FELIPE...BURTON...BRENHAM AND 
BELLVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CREEKS...STREAMS...BAYOUS..AND FARM-TO-MARKET OR OTHER
SECONDARY ROADS MAY FLOOD QUICKLY. AVOID LOCATIONS WHERE WATER COVERS
THE GROUND

A TORNADO WATCH IS IN EFFECT UNTIL 5 PM FOR THE WARNED AREA.

A FLOOD WATCH IS IN EFFECT UNTIL 9 PM SATURDAY NIGHT FOR THE WARNED 
AREA.

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 2996 9659 3007 9665 3033 9653 2967 9593
      2957 9678 2974 9680

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 2:59 PM CDT, 39 minutes earlier.

Area forecast discussion, Apr 17, 2:59 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
259 PM CDT FRI APR 17 2009

.DISCUSSION...
SHOWERS AND THUNDERSTORMS FROM A LARGE AND SLOW MOVING MCS HAVE PRODUCED
A LOT OF HEAVY RAINFALL AND SOME SEVERE WEATHER ACROSS PORTIONS OF SOUTHEAST
TEXAS TODAY (SEE THE LATEST LSRHGX). SOME RAINFALL REPORTS BEING RECEIVED
ARE ACTUALLY QUITE CLOSE TO THE KHGX 88D ESTIMATED 8 TO 10 INCH BULLSEYES
BETWEEN BELLVILLE AND SCHULENBURG. BASED ON THE HEAVY RAINFALL THAT HAS
ALREADY OCCURRED AND THE POTENTIAL FOR ADDITIONAL HEAVY RAINS THIS AFTERNOON
THROUGH SATURDAY EVENING...HAVE EXTENDED THIS MORNINGS FLOOD WATCH
THROUGH 9 PM ON SATURDAY AND HAVE NOW INCLUDED ALL OF SOUTHEAST TEXAS.
VERY HIGH MOISTURE LEVELS WITH PRECIPITABLE WATER VALUES IN A 1.75 TO
2.00 INCH RANGE...GOOD SURFACE CONVERGENCE AND A VERY DIFFLUENT FLOW
ALOFT SUPPORT ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT BETWEEN
TONIGHT AND TOMORROW NIGHT. THINK THE MAIN HEAVY RAIN THREAT WILL BE
ALONG AND NORTH OF THE HIGHWAY 59 CORRIDOR. OUR HWO ISSUED THIS AFTERNOON
IS CALLING FOR ADDITIONAL RAINFALL TOTALS TO AVERAGE 2 TO 4 INCHES...AND
THIS COULD EASILY BOOST TWO DAY TOTALS (FRIDAY AND SATURDAY) UP TO 15
TO 20 INCHES BETWEEN THE BELLVILLE AND SCHULENBURG AREAS. IN ADDITION
TO THE HEAVY RAIN THREAT...THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS
THROUGH SATURDAY EVENING AS DISTURBANCES CONTINUE TO ROTATE AROUND
THE STRONG UPPER LEVEL LOW. A COLD FRONT WILL CROSS THE AREA LATE SATURDAY
NIGHT AND WILL DRY THINGS OUT. EXPECT COOL NIGHTS AND MILD DAYS SUNDAY
THROUGH THE MIDDLE OF NEXT WEEK WITH A DRY AIRMASS IN PLACE. A GRADUAL
WARMUP CAN BE EXPECTED DURING THE SECOND HALF OF NEXT WEEK AS A RETURN
FLOW OFF THE GULF BECOMES ESTABLISHED. AS OF NOW...ALL OF NEXT WEEK
LOOKS DRY.  42
&&

.AVIATION...
ON GOING TRENDS OF THE MCS OVER THE BRAZOS VALLEY INDICATE SLOW
MOVEMENT INTO THE I-45 CORRIDOR. WILL SEE PREVAILING VCTS/TSRA
THROUGH THE EVENING HOURS PERHAPS LONGER DEPENDING ON HOW MUCH
INSTABILITY THE STORMS CAN TAP. INSTABILITY IS LIMITED ACROSS
AREAS NORTH OF I-10 BUT THIS UNSTABLE AIR COULD MOVE FURTHER
NORTH THIS AFTERNOON WITH STRONG LLJ PRESENT. WILL LIKELY SEE
+TSRA BUT WILL HOLD OFF ON MENTIONING HAIL/GR FOR NOW DUE TO
LIMITED INSTABILITY AT THE MOMENT. OVERNIGHT SHOULD SEE A LULL IN
ACTIVITY AND THEN SATURDAY SHOULD HAVE ANOTHER ROUND OF TSRA IN
THE LATE MORNING. POSSIBLE TO GET ANOTHER SQUALL LINE DEVELOPING
C TX OVERNIGHT WHICH WILL MOVE INTO THE AREA MUCH LIKE TODAY.
EXTENDED PART OF THE TAF TRIES TO INDICATE A HIGH POSSIBILITY OF
A SECOND ROUND OF STORMS. WINDS WILL LIKELY VEER FROM ESE TO MORE
SSE OVER THE NEXT 24 HRS.

39

&&

.MARINE...
ONSHORE WINDS SHOULD CONTINUE OVERNIGHT AND WILL KEEP SCA GOING FOR
OFFSHORE WATERS THROUGH SAT MORNING.  WINDS OVER THE BAYS MAY REMAIN
QUITE GUSTY AND WILL KEEP SCA GOING THROUGH 10PM TONIGHT.  SCA MAY
BE NEED TO BE EXTENDED INTO SAT AFTERNOON.  COLD FRONT WILL PUSH OFF
THE COAST SUNDAY AS THE LOW PRESSURE SYSTEM PULLS INTO THE MIDWEST.
ANOTHER SCA MAY BE NEEDED POST FRONTAL FOR SUN NIGHT INTO MON.  HIGH
PRESSURE SHOULD BUILD OVER SE TX MON NIGHT INTO TUE ALLOWING FOR
WINDS AND SEAS TO SUBSIDE.  RETURN FLOW MAY RAMP UP AGAIN ON WED BUT
SHOULD LIMIT WIND SPEEDS AND SEAS TO MODERATE LEVELS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      64  76  60  80  52 /  60  60  40   0   0
HOUSTON (IAH)              67  78  62  82  54 /  60  60  60  10   0
GALVESTON (GLS)            69  76  66  80  61 /  50  60  60  10   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLOOD WATCH THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES:
     AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

GM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL 11 AM CDT SATURDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20
     TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...42
AVIATION/MARINE...39
Hazardous weather outlook, Apr 17, 2:12 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
212 PM CDT FRI APR 17 2009

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-181200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
212 PM CDT FRI APR 17 2009

...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST TEXAS THROUGH
SATURDAY EVENING...

...FLOOD WATCH IN EFFECT FOR ALL OF SOUTHEAST TEXAS THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DISTURBANCES ROTATING AROUND A STRONG STORM SYSTEM WILL CONTINUE TO
SUPPORT THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS PORTIONS
OF SOUTHEAST TEXAS. SOME OF THE STRONGER STORMS MAY BECOME SEVERE
AND COULD PRODUCE STRONG DAMAGING WINDS...LARGE HAIL AND ISOLATED
TORNADOES. IN ADDITION TO THE SEVERE WEATHER THREAT...VERY HIGH MOISTURE
LEVELS WILL PERSIST ACROSS MUCH OF THE AREA AND WILL SUPPORT THE THREAT
FOR LOCALLY HEAVY RAINFALL. FLOODING OF STREETS...FEEDER ROADS...SECONDARY
ROADS...LOW WATER CROSSINGS...AND AREA CREEKS AND RIVERS WILL BE POSSIBLE
WHERE TRAINING OF STORMS OCCURS.

.DAY TWO...SATURDAY THROUGH SATURDAY NIGHT

DISTURBANCES ROTATING AROUND A STRONG STORM SYSTEM WILL CONTINUE TO
SUPPORT THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ACROSS PORTIONS
OF SOUTHEAST TEXAS. SOME OF THE STRONGER STORMS MAY BECOME SEVERE
AND COULD PRODUCE STRONG DAMAGING WINDS...LARGE HAIL AND ISOLATED
TORNADOES. IN ADDITION TO THE SEVERE WEATHER THREAT...VERY HIGH MOISTURE
LEVELS WILL PERSIST ACROSS MUCH OF THE AREA AND WILL SUPPORT THE THREAT
FOR LOCALLY HEAVY RAINFALL. FLOODING OF STREETS...FEEDER ROADS...SECONDARY
ROADS...LOW WATER CROSSINGS...AND AREA CREEKS AND RIVERS WILL BE POSSIBLE
WHERE TRAINING OF STORMS OCCURS.

RAINFALL TOTALS FOR TODAY AND SATURDAY ARE EXPECTED TO AVERAGE 2 TO
4 INCHES. WHERE HEAVY RAINFALL HAS ALREADY OCCURRED...ISOLATED TWO
DAY TOTALS OF 15 TO 20 INCHES ARE POSSIBLE...ESPECIALLY ACROSS PORTIONS
OF NORTHWEST COLORADO COUNTY AND NORTHERN AUSTIN COUNTY. THE THREAT
FOR THE HEAVIEST RAINFALL IS EXPECTED GENERALLY ALONG AND NORTH OF THE
U.S. HIGHWAY 59 CORRIDOR...GENERALLY ALONG AND NORTH OF A LINE FROM
EDNA TO RICHMOND TO HOUSTON TO CLEVELAND TO CORRIGAN.

A COLD FRONT WILL CROSS THE AREA LATE SATURDAY NIGHT ENDING THE RAIN
CHANCES AND SEVERE WEATHER THREAT ACTIVITY SHIFTS TO THE EAST OF THE
AREA.

.DAYS THREE THROUGH SEVEN...SUNDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT ANY TIME THROUGH SATURDAY EVENING.

In the hours before

Local storm report, Apr 17, 1:02 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
102 PM CDT FRI APR 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     HAIL             WEIMAR                  29.70N 96.78W
04/17/2009  M0.50 INCH       COLORADO           TX   EMERGENCY MNGR

            MARBLE SIZED HAIL REPORTED IN WEIMAR.

1248 PM     HEAVY RAIN       WEIMAR                  29.70N 96.78W
04/17/2009  M5.00 INCH       COLORADO           TX   COUNTY OFFICIAL

            TWO ROADS CLOSED INCLUDING FM 155...JUST SOUTH OF WEIMAR.

&&

DHELVY
Local storm report, Apr 17, 2:37 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
237 PM CDT FRI APR 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 AM     HAIL             WEIMAR                  29.70N 96.78W
04/17/2009  M0.75 INCH       COLORADO           TX   EMERGENCY MNGR

            PENNY SIZED HAIL REPORTED IN WEIMAR.

1225 PM     TSTM WND DMG     BRENHAM                 30.16N 96.40W
04/17/2009                   WASHINGTON         TX   LAW ENFORCEMENT

            HARTZ CHICKEN RESTAURANT ROOF BLOWN OFF...RESIDENTIAL
            HOME WINDOWS BLOWN OUT. TREES AND POWER LINES DOWN AROUND
            COUNTY.

1248 PM     HEAVY RAIN       WEIMAR                  29.70N 96.78W
04/17/2009  M5.00 INCH       COLORADO           TX   COUNTY OFFICIAL

            TWO ROADS CLOSED INCLUDING FM 155...JUST SOUTH OF WEIMAR.

0200 PM     HEAVY RAIN       FRELSBURG               29.87N 96.55W
04/17/2009  M10.00 INCH      COLORADO           TX   LAW ENFORCEMENT

            10 INCHES OF RAIN IN NORTHERN COLORADO COUNTY.

0200 PM     HEAVY RAIN       WEIMAR                  29.70N 96.78W
04/17/2009  M8.00 INCH       COLORADO           TX   LAW ENFORCEMENT

0200 PM     HEAVY RAIN       COLUMBUS                29.70N 96.55W
04/17/2009  M4.00 INCH       COLORADO           TX   LAW ENFORCEMENT

&&

DHELVY

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:54 PM CDTSevere Thunderstorm WarningHGXHouston36 min
Apr 16, 8:30 PM CDTSevere Thunderstorm WarningHGXHouston45 min
Apr 17, 10:25 AM CDTSevere Thunderstorm WarningHGXAustin, Colorado50 min
Apr 17, 10:36 AM CDTAreal Flood AdvisoryHGXAustin, Burleson, Colorado, Washington114 min
Apr 17, 11:06 AM CDTFlash Flood WarningHGXColorado114 min
Apr 17, 11:12 AM CDTSevere Thunderstorm WarningHGXAustin, Colorado48 min
Apr 17, 11:24 AM CDTFlood WatchHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more33 hr
Apr 17, 12:13 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Waller, Washington47 min
Apr 17, 12:21 PM CDTTornado WarningHGXAustin, Colorado, Waller39 min
Apr 17, 12:30 PM CDTTornado WarningHGXAustin, Waller, Washington36 min
Apr 17, 12:45 PM CDTFlash Flood WarningHGXAustin, Colorado, Washington3 hr
Apr 17, 12:53 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson3 hr
Apr 17, 1:38 PM CDTSevere Thunderstorm WarningHGXAustin, Harris, Waller, Washington37 min
Apr 17, 1:58 PM CDTTornado WarningHGXAustin, Harris, Waller, Washington21 min
Apr 17, 2:24 PM CDTAreal Flood AdvisoryHGXAustin, Brazos, Grimes, Harris, Montgomery, Walker and 2 more3 hr
Apr 17, 2:38 PM CDTFlash Flood WarningHGXBrazos, Burleson3 hr
Apr 17, 3:04 PM CDTSevere Thunderstorm WarningHGXColorado56 min
Apr 17, 3:14 PM CDTRiver Flood WarningHGXLavaca65 hr
Apr 17, 3:15 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Harris, Liberty, Montgomery, Waller3 hr
Apr 17, 3:27 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery48 min
Apr 17, 3:33 PM CDTRiver Flood WarningHGXLavaca43 hr
Apr 17, 3:43 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery47 min
Apr 17, 3:51 PM CDTFlash Flood WarningHGXHarris, Montgomery3 hr
Apr 17, 3:58 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado47 min
Apr 17, 4:01 PM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery59 min
Apr 17, 4:05 PM CDTSpecial Marine WarningHGX115 min
Apr 17, 4:16 PM CDTRiver Flood WarningHGXColorado, Wharton18 hr
Apr 17, 4:20 PM CDTSevere Thunderstorm WarningHGXAustin, Fort Bend, Grimes, Harris, Montgomery, Waller40 min
Apr 17, 4:28 PM CDTFlash Flood WarningHGXHarris, Liberty, Montgomery3 hr
Apr 17, 5:49 PM CDTSpecial Marine WarningHGX73 min
Apr 17, 5:51 PM CDTAreal Flood AdvisoryHGXGalveston54 min
Apr 17, 6:22 PM CDTSpecial Marine WarningHGX83 min
Apr 17, 6:45 PM CDTSpecial Marine WarningHGX90 min

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.